# SDR GTIA201904223295

- Difficulty date: April 20, 2019
- Submitted: April 22, 2019
- Operation: Air carrier
- Aircraft: N522NK
- Make and model: Airbus A319-132
- Aircraft serial: 2893
- Aircraft time: 47,919 hours, 22,045 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FUMES DETECTED IN COCKPIT AND CABIN ON DESCENT FROM FL 260 TO GND FUME ELIMINATION WAS EMPLOYED AND SEEMED TO DISSIPATE FROM COCKPIT WHEN PACK 1 OFF . -PERFORMED TSM 05-50-00-810-831-A IAW DECISSION TABLE PERFORMED TSM 05-50-00-810-085-B TYPE 2 AND TYPE 3 REF TSM 71-00-00-810-801 NO COCKPIT / CABIN ODOR AND TIMES DETECTED A/C OK TO CONTINUE SERVICE.
